New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex

[img]
Preview
jmi-12-50.pdf - Published Version (176kB) | Preview

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Qaisar, Shahid, Ahmad, Farooq and Iqbal, Muhammad J. (2018) New Hermite-Hadamard inequalities via fractional integrals, whose absolute values of second derivatives is P-convex. Journal of Mathematical Inequalities, 12 (3). 655 - 664. ISSN 1846-579X

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37806
DOI https://doi.org/10.7153/jmi-2018-12-50
Official URL http://jmi.ele-math.com/12-50/New-Hermite-Hadamard...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Hermite-Hadamard type inequality; convex functions; power-mean inequality; Riemann-Liouville fractional integral
Citations in Scopus 2 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login